Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Relative $ C\sp{\ast} $-sums


Author: S. K. Berberian
Journal: Proc. Amer. Math. Soc. 89 (1983), 117-118
MSC: Primary 46L10
DOI: https://doi.org/10.1090/S0002-9939-1983-0706522-8
MathSciNet review: 706522
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A "bounded choice" theorem is proved for $ {\text{A}}{{\text{W}}^ * }$-subalgebras of a $ {{\text{C}}^ * }$-sum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10

Retrieve articles in all journals with MSC: 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706522-8
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society